| Catalog Number |
03P76-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 24-nov-2021, abbott point of care was contacted by a customer regarding i-stat eg7+ cartridges that yielded suspected descrepant ionized calcium results on a patient.There was additional patient information available at the time of this report.Return product is not available for investigation.Date tested and ica results: (b)(6) 2021, 1.76 mmol/l ; (b)(6) 2021 , 1.26 mmol/l; (b)(6) 2021 , 2.03 mmol/l; (b)(6) 2021 , 1.74 mmol/l; (b)(6) 2021 , 1.25 mmol/l; (b)(6) 2021 , 1.27 mmol/l.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on (b)(6) 2021.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing for the lot met the acceptance criteria found in q04.01.003 rev.Ag, appendix 1- product complaint level 2 and level 3 investigation procedure for suppressed results and for points outside total allowable error (ea) for all sensors except ica.This related deficiency is being investigated in quality record (b)(4).
Event or Problem Description
Na.